# SDR CALA2015011392939

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 99,811 hours, 11,968 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R, AFT DOOR EXIT SIGN IS INOPERATIVE.  REPLACED BATTERY.  OPERATIONS CHECKED GOOD.
